Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 22, 2022, 3:25 AM CDT for 4 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 110 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 3:25 AM CDT (08:25 UTC)
- Expired
- Mar 22, 2022, 5:15 AM CDT
- In force
- 110 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 33 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 5:00 AM CDT | FLASH FLOOD | 10 Sw Waskom, TX | FLOODING REPORTED AT STRICKLAND SPRINGS, CANDYMAN, FM 9 AREAS IN AND AROUND ELYSIAN FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 723 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
802
WGUS54 KSHV 220825
FFWSHV
LAC015-017-031-TXC203-365-401-419-221015-
/O.NEW.KSHV.FF.W.0005.220322T0825Z-220322T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
325 AM CDT Tue Mar 22 2022
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Southeastern Bossier Parish in northwestern Louisiana...
Southwestern Caddo Parish in northwestern Louisiana...
Northwestern De Soto Parish in northwestern Louisiana...
Northern Shelby County in eastern Texas...
Southeastern Harrison County in northeastern Texas...
Panola County in northeastern Texas...
Southeastern Rusk County in northeastern Texas...
* Until 515 AM CDT.
* At 325 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shreveport, Bossier City, Carthage, Haughton, Waskom, Stonewall,
Beckville, Deberry, Elysian Fields, Pinehill, Fosters, Eastwood,
Gary City, Keachi, Midyett, Front, Deadwood, Spring Ridge,
Jonesville and Keithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3186 9461 3223 9460 3224 9458 3225 9457
3237 9440 3249 9424 3267 9401 3235 9403
3245 9375 3250 9371 3257 9366 3265 9345
3231 9368 3198 9437
FLASH FLOOD...RADAR INDICATED
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 3:10 AM CDT, 15 minutes earlier.
Area forecast discussion, Mar 22, 3:10 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
310 AM CDT Tue Mar 22 2022
.SHORT TERM.../Today through Wednesday/
Tornado Watch #59 remains in effect for portions of South Central
Arkansas, much of Northern Louisiana and the southern half of
Northeast Texas until 8 am this morning. Flash Flood Watch remains
in effect through this afternoon for much of Northeast Texas,
Southwest Arkansas and all of Northern Louisiana.
Will be brief with ongoing watches in effect this morning. Leading
edge of convection extending from near El Dorado, Arkansas to
south and east of Shreveport/Bossier City, Louisiana to near
Lufkin, Texas. Low level directional shear in advance of this
line of convection remains excessive but we have little to no
surface based instability across the northern half of our Tornado
Watch with 500-1000J/KG across Deep East Texas. All this to say
that while we certainly cannot rule out an isolated tornado or
damaging wind gust across the Tornado Watch area through 8 am, the
larger concern through at least the mid morning hours is excessive
heavy rainfall across Deep East Texas into Northern Louisiana and
South Central Arkansas. Widespread rainfall amounts of one to
three inches with isolated higher amounts have already fallen
across portions of our region this morning with additional
rainfall amounts of two to four inches with higher amounts likely
through this afternoon, especially across Deep East Texas into
Northern Louisiana.
The severe weather threat across our southeast third later today
will greatly depend upon just how much instability this area will
see. Progs are pretty insistent that this area will destabilize
with the low level directional shear remaining in place with an
obvious tornado/damaging wind threat once again, mainly along and
southeast of a line from lower Toledo Bend Lake to near Monroe,
Louisiana.
All this convection shifts east of our region by late this
afternoon with the arrival of a cold front with uneventful weather
tonight through Wednesday.
13
.LONG TERM.../Wednesday Night through Tuesday/
Again, will be brief with ongoing short term concerns but the
weather through the remainder of the week into the upcoming
weekend looks dry but our region will continue to be under the
influence of our current upper level trough through Thursday.
Northwest flow aloft will dominate the Southern Plains/Lower
Miss Valley through the upcoming weekend. During this period,
look for moderating temperatures through Friday with a nice
warmup for the upcoming weekend into early next week.
13
&&
.PREV DISCUSSION... /issued 1221 AM CDT Tue Mar 22 2022/
AVIATION...
Messy aviation conditions through at least mid morning with TSRA,
lower VSBYs, IFR to MVFR ceilings and VRB winds associated with
thunderstorm wind gusts. Eventually, we should see prevailing MVFR
or low VFR ceilings prevailing by late morning through the
afternoon hours as we lose the convection to the east of our
airspace. Look for post frontal gusts near 25 mph from the west
and northwest across at least the western half of our airspace by
the end of the TAF period.
13
PREV DISCUSSION... /issued 1038 PM CDT Mon Mar 21 2022/
UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.
The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.
PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 44 62 40 / 100 0 0 0
MLU 73 46 63 41 / 100 10 0 0
DEQ 68 40 60 34 / 50 10 10 0
TXK 70 44 60 39 / 80 0 0 0
ELD 70 42 60 37 / 100 10 0 0
TYR 66 42 62 39 / 20 0 0 0
GGG 69 42 63 38 / 60 0 0 0
LFK 73 42 65 41 / 90 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through this afternoon for ARZ060-061-070>073.
LA...Flood Watch through this afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through this afternoon for TXZ112-126-137-138-
149>153-165>167.
&&
13/13Hazardous weather outlook, Mar 22, 2:22 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 222 AM CDT Tue Mar 22 2022 ARZ072-073-LAZ001>006-010>012-017-TXZ149>153-165>167-221200- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Sabine-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 222 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 59 is in effect until 8 AM CDT. A Flood Watch is in effect until 4 PM CDT Tuesday. A line of thunderstorms is expected to become somewhat stationary across the area tonight. Some of the storms could be severe. Tornadoes, large hail, and damaging winds will be possible. As the storms stall and train over the same areas, widespread rainfall totals of 2 to 4 inches will be possible with locally higher amounts of 6 inches or more. Therefore, a Flood Watch is in effect until 4 PM CDT this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms will be ongoing across Southern Arkansas, North Louisiana, and Deep East Texas this morning. The storms should finally begin to move east again after daybreak. The severe weather and flash flood threats will continue over these areas before diminishing from west to east through early afternoon. Afterwards, cooler and drier conditions will settle back into the region for the remainder of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight and into Tuesday. ARZ060-061-070-071-TXZ112-126-137-138-221200- Hempstead-Nevada-Miller-Lafayette-Cass-Marion-Gregg-Harrison- 222 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas and northeast Texas. .DAY ONE...Tonight... A Flood Watch is in effect until 4 PM CDT Tuesday. A line of thunderstorms is expected to become somewhat stationary across the area tonight. As the storms stall and train over the same areas, widespread rainfall totals of 2 to 4 inches will be possible with locally higher amounts of 6 inches or more. Therefore, a Flood Watch is in effect until 4 PM CDT this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing across Southern Arkansas, North Louisiana, and Deep East Texas Tuesday morning, with the flash flood threats continuing before diminishing from west to east through early afternoon. Afterwards, cooler and drier conditions will settle back into the region for the remainder of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight and into early Tuesday morning. LAZ013-014-018>022-221200- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 222 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...Tonight... A Flood Watch is in effect until 4 PM CDT Tuesday. A line of storms is expected to stall across Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms will be ongoing across Southern Arkansas and North Louisiana Tuesday morning. The storms are expected to re-intensify during the daytime hours bringing a renewed threat for severe weather and flash flooding, before diminishing from west to east through the afternoon. Tornadoes, large hail, and damaging winds will be possible, especially over Northeast and North Central Louisiana. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed early Tuesday morning, and will be needed during the day Tuesday. ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-221200- Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Wood-Upshur-Smith- 222 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed. 09
In the hours before
Local storm report, Mar 21, 11:27 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND DMG 4 ESE GILMER 32.71N 94.89W
03/21/2022 UPSHUR TX AMATEUR RADIO
CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
GILMER.
&&
CNLocal storm report, Mar 21, 11:33 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG 7 W LINDEN 33.00N 94.48W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
CNLocal storm report, Mar 21, 11:34 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 7 W LINDEN 33.00N 94.49W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF. TIME ESTIMATED FROM
RADAR.
&&
CNLocal storm report, Mar 22, 12:10 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 AM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND DMG 4 WNW MOUNT ENTERPRISE 31.94N 94.74W
03/21/2022 RUSK TX EMERGENCY MNGR
MAJOR DAMAGE TO TWO HOUSES, INCLUDING A
MISSING ROOF ON FM 2496 2 TO 3 MILES WEST OF
US 259. POSSIBLE TORNADO. TIME ESTIMATED
FROM RADAR.
&&
CNLocal storm report, Mar 22, 12:16 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 AM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG 4 WNW MOUNT ENTERPRISE 31.94N 94.74W
03/21/2022 RUSK TX EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
WNW MOUNT ENTERPRISE. MAJOR DAMAGE TO TWO
HOUSES, INCLUDING A MISSING ROOF ON FM 2496
2 TO 3 MILES WEST OF US 259. POSSIBLE
TORNADO. TIME ESTIMATED FROM RADAR.
&&
CNSpecial weather statement, Mar 22, 2:47 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
247 AM CDT Tue Mar 22 2022
ARZ073-220830-
Union AR-
247 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of central Union County
through 330 AM CDT...
At 246 AM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Smackover, Norphlet, Calion, Urbana, Lawson, Wesson,
Newell, New London, Pigeon Hill, Hillsboro, Kenova and Catesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for south central
Arkansas.
&&
LAT...LON 3306 9278 3337 9283 3339 9276 3336 9268
3337 9255 3332 9252 3333 9248 3330 9246
3329 9247 3327 9243 3330 9235 3329 9236
3326 9232 3328 9230 3326 9229 3325 9223
3321 9223 3321 9218 3316 9217 3316 9211
TIME...MOT...LOC 0746Z 252DEG 44KT 3323 9260
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 62 min |
| Mar 21, 9:33 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 42 min |
| Mar 21, 9:36 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 39 min |
| Mar 21, 9:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 33 min |
| Mar 21, 9:59 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Mar 21, 10:05 PM CDT | Tornado Warning | SHV | Smith | 25 min |
| Mar 21, 10:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| Mar 21, 10:16 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 59 min |
| Mar 21, 10:25 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 50 min |
| Mar 21, 10:27 PM CDT | Tornado Warning | SHV | Gregg, Smith, Upshur | 29 min |
| Mar 21, 10:54 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Smith and 1 more | 36 min |
| Mar 21, 10:54 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 51 min |
| Mar 21, 11:02 PM CDT | Tornado Warning | SHV | Bowie, Cass | 43 min |
| Mar 21, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Marion | 60 min |
| Mar 21, 11:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Rusk, Smith and 2 more | 63 min |
| Mar 21, 11:42 PM CDT | Tornado Warning | SHV | Panola, Rusk | 33 min |
| Mar 21, 11:58 PM CDT | Flash Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 2 hr |
| Mar 22, 12:12 AM CDT | Tornado Warning | SHV | Harrison, Panola, Rusk | 33 min |
| Mar 22, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 45 min |
| Mar 22, 12:51 AM CDT | Tornado Warning | SHV | Harrison | 24 min |
| Mar 22, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 61 min |
| Mar 22, 2:22 AM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 5 hr |
| Mar 22, 4:09 AM CDT | Special Weather Statement | SHV | Shelby | 36 min |
| Mar 22, 4:58 AM CDT | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
| Mar 22, 5:18 AM CDT | Areal Flood Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 117 min |
| Mar 22, 7:26 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Mar 22, 7:51 AM CDT | Areal Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
| Mar 22, 2:12 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Claiborne, Webster | 5 hr |
| Mar 22, 4:05 AM CDT | Special Weather Statement | SHV | Bienville, Lincoln | 25 min |
| Mar 22, 5:30 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 43 min |
| Mar 22, 5:38 AM CDT | Special Weather Statement | SHV | Bienville | 37 min |
| Mar 22, 6:08 AM CDT | Special Weather Statement | SHV | Jackson, Natchitoches, Winn | 22 min |
| Mar 22, 7:17 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo, Webster | 3 hr |
| Mar 22, 7:19 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 41 min |
| Mar 22, 8:00 AM CDT | Special Weather Statement | SHV | Ouachita | 15 min |
| Mar 22, 9:47 AM CDT | Special Weather Statement | SHV | Caldwell, LaSalle | 43 min |
| Mar 22, 10:48 AM CDT | Areal Flood Advisory | SHV | Bienville, Caldwell, Claiborne, Jackson, LaSalle, Lincoln and 3 more | 3 hr |
| Mar 22, 10:57 AM CDT | Areal Flood Advisory | SHV | Claiborne, Union | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2022Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.